EconPapers    
Economics at your fingertips  
 

Numerical Simulation for a Fractal MIM Model for Solute Transport in Porous Media

Wenyi Liu, Gongsheng Li and Xianzheng Jia

Journal of Mathematics Research, 2021, vol. 13, issue 3, 31

Abstract: A fractal mobile-immobile (MIM in short) model for solute transport in heterogeneous porous media is investigated from numerics. An implicit finite difference scheme is set forth for solving the coupled system, and stability and convergence of the scheme are proved based on the estimate of the spectral radius of the coefficient matrix. Numerical simulations with different parameters are presented to reveal the solute transport behaviors in the fractal case.

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/45140/47833 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/45140 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:13:y:2021:i:3:p:31

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:jmrjnl:v:13:y:2021:i:3:p:31